# SDR SWAA2024103153980

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,753 hours, 36,095 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POTABLE H2O HAS A STRONG CHEMICAL SMELL. GALLEY & LAV WATER SHUT OFF. POTABLE H2O HAS A STRONG CHEMICAL SMELL.<
